The existence of thermodynamic limits in certain models of quantum field theory
Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 59-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_1_a14,
author = {D. Ya. Petrina and S. S. Ivanov},
title = {The existence of thermodynamic limits in certain models of quantum field theory},
journal = {Doklady Akademii Nauk},
pages = {59--61},
year = {1973},
volume = {210},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a14/}
}
D. Ya. Petrina; S. S. Ivanov. The existence of thermodynamic limits in certain models of quantum field theory. Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 59-61. http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a14/